On asymptotic efficiency of maximum likelihood estimators in Cramer's sense (Chinese) (STMA V25 169)

Cheng, Ping . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1982. 5 :355-367

Locate this article in:

Bibtex

@article{CIS-43965,
  Author = {Cheng, Ping},
  Title = {On asymptotic efficiency of maximum likelihood estimators in Cramer's sense (Chinese) (STMA V25 169)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {5},
  Year = {1982},
  Pages = {355--367},
  Keywords = {}
}

Similar articles